MathSciNet Relay Station
MathSciNet bibliographic data
MR2307076 (2008m:76043) 76D55 (49K40 76D05 76D33 86A05)
Gejadze, I. Yu.; Copeland, G. J. M. Open boundary control problem for Navier-Stokes equations including a free surface: adjoint sensitivity analysis. Comput. Math. Appl. 52 (2006), no. 8-9, 1243–1268.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement